# SDR REXA2021111600966

- Difficulty date: October 15, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH6703181115
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 3L AT FS 280 IS CRACKED - COMPLIED WITH ENDEAVOR AIR E.O. R53568 REV 5. REFERENCE JOB 81520045, OP 5344 FOR COMPLETION OF THIS TASK. WVAC EMP # 583111
